# SDR FDEA201801120063

- Difficulty date: January 12, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 28,562 hours, 15,685 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: A245310012
- Part serial: M578
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, NOSE GEAR DOOR WOULD NOT CLOSE.   REMOVED AND REPLACED THE LT NLG DOOR UPLOCK IAW MM 32-31-14-04.  OPS CHECKED GOOD.
